# SDR AMTA200300733

- Difficulty date: May 18, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N302TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32576
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN GLIDES IN FORWARD AND AFT GALLEY CREATE BILLOWING CLOUDS OF SOOT AND BLACK SMOKE WHEN COOKING ENTREE'S, AS REPORTED BY SR F/A.  CATERING REMOVED AND REPLACED INSERTS AND GUIDES.  OVENS IN FORWARD AND AFT GALLEY, OP CHECKED GOOD AMM 25-00-00.  (M)
